# SDR 9610199937

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 93902171
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LEFT GENERATOR DROPPED OFF LINE DURING TAKEOFF ROLL AT APPROXIMATELY 30 KNOTS.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND REGULATOR FAULT AT GENERATOR CONTROL UNIT.  REPLACED THE LEFT VOLTAGE REGULATOR, OPERATIONAL CHECK NORMAL.
